# SDR 9803685636

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Condition: Failed
- Location: Lt Engine
- Part time: 26,670 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT GENERATOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT INTEGRATED DRIVEN GENERATOR UNIT WITH A SERVICEABLE PART.  RUN-UP AND SYSTEM TEST WERE SATISFACTORY.
